RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1987, Volume 295, Number 1, Pages 34–37 (Mi dan47991)  

MATHEMATICS

A new approach to the calculation of derivatives with respect to parameters by the Monte Carlo method

G. A. Mikhailov

Computer Centre of USSR Academy of Sciences, Siberian Branch, Novosibirsk

Full text: PDF file (477 kB)

Bibliographic databases:
UDC: 519
Received: 11.04.1986

Citation: G. A. Mikhailov, “A new approach to the calculation of derivatives with respect to parameters by the Monte Carlo method”, Dokl. Akad. Nauk SSSR, 295:1 (1987), 34–37

Citation in format AMSBIB
\Bibitem{Mik87}
\by G.~A.~Mikhailov
\paper A new approach to the calculation of derivatives with respect to parameters by the Monte Carlo method
\jour Dokl. Akad. Nauk SSSR
\yr 1987
\vol 295
\issue 1
\pages 34--37
\mathnet{http://mi.mathnet.ru/dan47991}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=902940}
\zmath{https://zbmath.org/?q=an:0647.45005}


Linking options:
  • http://mi.mathnet.ru/eng/dan47991
  • http://mi.mathnet.ru/eng/dan/v295/i1/p34

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:2
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020